We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.

Durham Research Online
You are in:

Oriented local entropies for expansive actions by commuting automorphisms.

Chothi, V. and Everest, G. and Ward, T. (1996) 'Oriented local entropies for expansive actions by commuting automorphisms.', Israel journal of mathematics., 93 (1). pp. 281-301.

Item Type:Article
Full text:(AM) Accepted Manuscript
Download PDF
Publisher Web site:
Publisher statement:The original publication is available at
Record Created:12 Oct 2012 13:05
Last Modified:16 Oct 2012 09:36

Social bookmarking: del.icio.usConnoteaBibSonomyCiteULikeFacebookTwitterExport: EndNote, Zotero | BibTex
Look up in GoogleScholar | Find in a UK Library